# SDR AALA20121110003

- Difficulty date: November 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 79,245 hours, 12,677 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Union
- Part number: MS2190210T
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED CENTER HYDRAULIC SYSTEM QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK IN RIGHT WHEEL WELL FITTING ON LANDING GEAR SELECTOR VALVE.  REPLACED UNION.  SYSTEM GROUND CHECK NORMAL OPERATION.
